International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 397-401
Fourier transforms of Lipschitz functions on the hyperbolic plane
Department of Mathematics, Yarmouk University, Irbid, Jordan
Received 24 April 1996
Copyright © 1998 M. S. Younis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of the present work is to study the order of magnitude of the Fourier
transforms for large
of complex-valued functions
sating certain Lipschitz conditions in
the non-Euclidean hyperbolic plane .